Alert archive / Washington / River Flood Warnings in 2017
River Flood Warning 1, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Jan 17, 2017, 9:37 PM PST for Mason County, Washington. It took effect at Jan 18, 2017, 5:54 AM PST. It was in force for 61 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 17, 2017, 9:37 PM PST (05:37 UTC)
- In effect from
- Jan 18, 2017, 5:54 AM PST
- Expired
- Jan 20, 2017, 6:56 PM PST
- In force
- 61 hr
- Issued by
- NWS Seattle, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Mason County, WA
The radar
The Langley Hill radar (KLGX), 72 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Skokomish River near Potlatch (SRPW1). The gauge peaked at 17.51 ft at Jan 19, 2017, 7:00 AM PST.
- Action stage
- 15 ft
- Minor stage
- 16.5 ft
- Moderate stage
- 17.5 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
353
WGUS46 KSEW 180537
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
937 PM PST TUE JAN 17 2017
...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 1
Heavy rain will continue over the south slopes of the Olympics through Wednesday
morning. Two inches of rain has already fallen along the south slopes of the
Olympics Tuesday evening. This round of heavy rain will push the Skokomish
river above flood stage Wednesday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-181437-
/O.NEW.KSEW.FL.W.0001.170118T1607Z-170120T0002Z/
/SRPW1.1.ER.170118T1607Z.170119T0000Z.170119T1502Z.NR/
937 PM PST TUE JAN 17 2017
The National Weather Service in Seattle has issued a
* Flood Warning for
The Skokomish River near Potlatch
* from Wednesday morning to Thursday afternoon.
* At 9:00 PM Tuesday the stage was 14.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 8 AM
Wednesday and crest near 17.7 feet around 4 PM Wednesday. The river
will fall below flood stage Thursday morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$9 follow-up statements
329
WGUS86 KSEW 181357
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
557 AM PST WED JAN 18 2017
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 2
Olympic Peninsula Region
Heavy rain will continue over the south slopes of the Olympics today pushing the
Skokomish river well above flood stage by this afternoon. The rains will taper
off tonight. The river will recede below flood stage on Thursday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-182257-
/O.EXT.KSEW.FL.W.0001.170118T1354Z-170120T0002Z/
/SRPW1.1.ER.170118T1312Z.170119T0000Z.170119T1502Z.NR/
557 AM PST WED JAN 18 2017
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Thursday afternoon.
* At 5:30 AM Wednesday the stage was 17.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 17.7 feet
around 4 PM Wednesday. The river will fall below flood stage
Thursday morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$880
WGUS86 KSEW 181944
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1144 AM PST WED JAN 18 2017
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 3
Heavy rain is over for this event and only showers will continue
today. A burst of heavy rain this morning will keep the river rising
throughout today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-190344-
/O.EXT.KSEW.FL.W.0001.000000T0000Z-170119T2125Z/
/SRPW1.1.ER.170118T1312Z.170119T0000Z.170119T1225Z.NR/
1144 AM PST WED JAN 18 2017
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Thursday afternoon.
* At 11:15 AM Wednesday the stage was 17.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 17.4 feet
around 4 PM Wednesday. The river will fall below flood stage early
Thursday morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
jbb619
WGUS86 KSEW 190328
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
728 PM PST WED JAN 18 2017
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 4
Light to moderate rainfall is expected to continue this evening and
tonight as showers linger before tapering off very early Thursday
morning. Activity tonight will keep the river above minor flood
stage before waters gradually recede as showers taper off.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-191128-
/O.CON.KSEW.FL.W.0001.000000T0000Z-170119T2125Z/
/SRPW1.1.ER.170118T1312Z.170119T0145Z.170119T1225Z.NR/
728 PM PST WED JAN 18 2017
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Thursday afternoon.
* At 7:00 PM Wednesday the stage was 17.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.5 feet at 6 PM Wednesday and
will continue to fall to below flood stage early Thursday morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$321
WGUS86 KSEW 191127
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
327 AM PST THU JAN 19 2017
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 5
Olympic Peninsula Region
Hydrologically significant rainfall has come to an end over the south
slopes of the Olympics. The Skokomish river will slowly recede today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-192027-
/O.EXT.KSEW.FL.W.0001.000000T0000Z-170120T1012Z/
/SRPW1.1.ER.170118T1312Z.170119T0915Z.170120T0112Z.NR/
327 AM PST THU JAN 19 2017
...Flood Warning extended until late tonight...
The Flood Warning continues for
The Skokomish River near Potlatch
* Until late tonight.
* At 3:00 AM Thursday the stage was 17.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.5 feet at 1 AM Thursday and will
continue to fall to below flood stage this evening.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$664
WGUS86 KSEW 191939
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1139 AM PST THU JAN 19 2017
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 6
Olympic Peninsula Region
Showers today will slow the fall of the water level on the Skokomish
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-200439-
/O.EXT.KSEW.FL.W.0001.000000T0000Z-170121T0332Z/
/SRPW1.1.ER.170118T1312Z.170119T1245Z.170120T1832Z.NR/
1139 AM PST THU JAN 19 2017
...Flood Warning extended until Friday evening...
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Friday evening.
* At 11:15 AM Thursday the stage was 17.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.5 feet at 5 AM Thursday and will
continue around that level today before it begins to fall to
below flood stage Friday late morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
jbb565
WGUS86 KSEW 200430
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
830 PM PST THU JAN 19 2017
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 7
Continued showers over the area will slow the rate at which flood
waters on the Skokomish River recede. As showers slowly taper off
Friday...waters are expected to fall below flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-201230-
/O.CON.KSEW.FL.W.0001.000000T0000Z-170121T0332Z/
/SRPW1.1.ER.170118T1312Z.170119T1245Z.170120T1832Z.NR/
830 PM PST THU JAN 19 2017
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Friday evening.
* At 8:00 PM Thursday the stage was 17.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage Friday late morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$440
WGUS86 KSEW 201208
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
408 AM PST FRI JAN 20 2017
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 8
Olympic Peninsula Region
The Skokomish river will slowly recede today falling below flood stage late in the day.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-202108-
/O.EXT.KSEW.FL.W.0001.000000T0000Z-170121T1130Z/
/SRPW1.1.ER.170118T1312Z.170119T1245Z.170121T0230Z.NR/
408 AM PST FRI JAN 20 2017
...Flood Warning extended until late tonight...
The Flood Warning continues for
The Skokomish River near Potlatch
* Until late tonight.
* At 3:45 AM Friday the stage was 17.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage this evening.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$015
WGUS86 KSEW 201953
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1153 AM PST FRI JAN 20 2017
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 9
Olympic Peninsula Region
The Skokomish river will slowly recede today falling below flood
stage this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-210453-
/O.EXT.KSEW.FL.W.0001.000000T0000Z-170121T0932Z/
/SRPW1.1.ER.170118T1312Z.170119T1245Z.170121T0032Z.NR/
1153 AM PST FRI JAN 20 2017
The Flood Warning continues for
The Skokomish River near Potlatch
* Until late tonight.
* At 11:30 AM Friday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage this evening.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$451
WGUS86 KSEW 210256
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
656 PM PST FRI JAN 20 2017
...The Flood Warning has ended for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 10
Although light showers are possible...the Skokomish River has
fallen below flood level and water levels are expected to
continue to decrease through the night.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-210326-
/O.CAN.KSEW.FL.W.0001.000000T0000Z-170121T0932Z/
/SRPW1.1.ER.170118T1312Z.170119T1245Z.170121T0115Z.NR/
656 PM PST FRI JAN 20 2017
The Flood Warning has ended for
The Skokomish River near Potlatch
* At 6:30 PM Friday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage this evening.
* Forecast...The river fell below flood stage 5:15 PM Friday this
evening and will continue to fall.
* Impact...At 16.0 feet...the Skokomish River will locally spill over
its banks into low areas of the Skokomish Valley.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Jan 17, 4:47 PM PST, 4 hours 50 minutes earlier.
Area forecast discussion, Jan 17, 4:47 PM PST, 4 hours 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Seattle WA
447 PM PST Tue Jan 17 2017
...Updated Watches, Warnings and Advisories...
.SYNOPSIS...A strong system will give areas of heavy rain and
windy conditions tonight through Wednesday. Cold air trapped in
the central Cascade passes will produce a combination of freezing
rain and sleet through Wednesday. A cool upper level will settle
over the region Wednesday night through the weekend giving lower
snow levels and more showery weather along with occasionally
breezy conditions.
&&
.SHORT TERM...An atmospheric river extends from north of Hawaii
into the eastern Pacific around 35N 140W then northeastward into
Western Washington. This atmospheric river contains impressive
precipitable water amounts of 1.5 to 2 inches, is being forced
northeast into the area by impressively strong south to southwest
winds between 2000 and 5000 feet, and contains hourly rainfall
rates of 0.25 to 0.5 inches per hour offshore. At 2 PM, Abernathy
Mountain RAWS in the far south interior at 2000 feet had south
winds gusting to 67 mph. The short term NAM12 and GFS solutions
both show 850 mb winds (5000 feet) south-southwest at 60 to 75
knots tonight into Wednesday morning. All this points to a 24 hour
period of heavy rain that will continue until mid afternoon on
Wednesday. See the HYDROLOGY section below for more details on
this rainfalls affect on local rivers and urban runoff.
The strong winds aloft will continue to interact with the terrain
causing high-end advisory level winds across the north interior
(from north of Everett and Whidbey Island northward to the
Canadian Border) and along the coast. Sustained winds in these
areas already have been 25 to 35 mph in many locations and a few
gusts to 56 mph have occurred today. Expect these conditions to
continue through midday Wednesday. A wind advisory is in effect
for these areas.
Freezing levels are around 8000 feet this afternoon per the 18Z
special sounding taken at KUIL. Snow levels are above most
mountain observations sites. A cold dome of air banked up on the
east slopes of the Cascades is giving easterly flow in the passes
with temperatures well below freezing. Rain falling from the warm
air aloft into the cold air is producing a combination of freezing
rain and sleet in the passes down to around 1000 feet east of
North Bend this afternoon. Temperatures at the lower portions of
Snoqualmie Pass will go above freezing this evening, but the bulk
of the pass will see significant accumulations of either freezing
rain or sleet, and that will continue until mid or late afternoon
Wednesday. This is shown well by the 18Z NAM. The GFS appears to
be eroding the cold air to the east too quickly. A winter storm
warning for mainly freezing precipitation is in effect for
Snoqualmie and Stevens passes through Wednesday afternoon.
Pressures have been falling across the region and astronomical
tides remain high. Coastlines in the Admiralty Inlet area, on the
south facing shores of the San Juans, around Bellingham Bay, and
around Blaine, will have high tides Wednesday morning that reach
within a half-foot of the HAT value (HAT is the point at which
minor overflow begins). The combination of the high tide and
rather strong wind and waves from the south could give some minor
problems to areas susceptible to flooding around the high tide
Wednesday morning. A coastal flood advisory was issued for around
the high tide Wednesday morning in these areas.
Once the front and strong flow aloft moves off the the south of
the area Wednesday afternoon, a deep and cool upper trough will
settle in along about 130W. Difficult to time, and inconsistently
handled short-wave-systems moving around this trough will give
periods of rain or showers at times and temperatures around normal
for this time of year. Albrecht
.LONG TERM...Models generally agree on bringing a broad upper
level trough through the area over the weekend, though they differ
on the details concerning the strength and placement of all-important
short-wave features rotating around the upper trough. Starting
early next week, the models are trending drier as strong upper
riding develops over western portions of North America. At this
time the long term forecast shows temperatures near normal with
snow levels 2000-4000 feet through Sunday night followed by a
gradual drying trend early next week. Albrecht
&&
.AVIATION...A rather wet frontal system has moved over Western
Washington and rain, heavy at times, with poor vsby will be the rule
tonight. Deep low pressure moving to Haida Gwaii. The air mass is
stable and moist and the mountains are obscured.
KSEA...Cigs should continue to drop and the vsby will be fairly low
in rain tonight, probably MVFR cigs and vsby as the heavier rain
arrives.
&&
.MARINE...Gales will continue Coastal Waters, entrances to the
Strait, Northern Inland waters and Admiralty Inlet through tonight
and probably through at least the morning hours on Wednesday.
There will be a bit of a lull in between weather systems Thursday
before additional strong fronts affect the waters Fri thru Sun.
&&
.HYDROLOGY...Heavy rain, associated with an atmospheric river
that is tapped to tropical moisture near Hawaii and is being
transported northeastward in strong low level flow, is expected
tonight through early Wednesday afternoon. A flood watch continues
for the Olympic Peninsula (Grays Harbor and Mason Counties
northward), for Whatcom County and for King and Pierce Counties.
The rivers most likely to flood in this pattern include the
Skokomish (though the Elwha and Satsop cannot be ruled out), the
Nooksack, and the White River (near the R Street Bridge).
In addition the the threat of some river flooding, it appears that
urban flooding is becoming increasingly likely in the central
Puget Sound area where confluence of the low level flow by the
terrain around the sound adds lift of the very moist air mass
flowing at rather high speeds northward. Several models show an
area of 2-3 inch rainfall from Shelton and Bremerton eastward
through the greater Seattle-Bellevue area tonight into Wednesday
morning. Highest rainfall rates appear that they will occur this
evening, then again Wednesday morning.
Once the atmospheric river moves to the south of the area
Wednesday afternoon and evening and snow levels fall, the threat
of river flooding will decrease. Albrecht
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through Wednesday evening for Clallam, Jefferson,
Grays Harbor, Mason, Whatcom, King, Pierce, and Lewis counties.
Wind Advisory until 3 PM PST Wednesday for Admiralty Inlet Area-
Central Coast-North Coast-San Juan County-Western Skagit
County-Western Whatcom County.
Coastal Flood Advisory from 7 AM to noon PST Wednesday for
Admiralty Inlet Area-San Juan County-Western Skagit County-
Western Whatcom County.
PZ...Small Craft Advisory for rough bar until 3 PM PST Wednesday for
Grays Harbor Bar.
Gale Warning until 3 PM PST Wednesday for Coastal Waters From
Cape Flattery To James Island 10 To 60 Nm-Coastal Waters
From Cape Flattery To James Island Out 10 Nm-Coastal Waters
From James Island To Point Grenville 10 To 60 Nm-Coastal
Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10
To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater Out 10 Nm.
Gale Warning until 9 AM PST Wednesday for Admiralty Inlet-East
Entrance U.S. Waters Strait Of Juan De Fuca-Northern Inland
Waters Including The San Juan Islands-West Entrance U.S.
Waters Strait Of Juan De Fuca.
Small Craft Advisory until 3 PM PST Wednesday for Central U.S.
Waters Strait Of Juan De Fuca-Puget Sound and Hood Canal.
&&
www.weather.gov/seattle
You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.htmlIn the hours before
Local storm report, Jan 17, 6:25 PM PST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
625 PM PST TUE JAN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 2 NE TRACYTON 47.63N 122.62W
01/17/2017 M3.00 INCH KITSAP WA TRAINED SPOTTER
12 HOUR RAINFALL AS OF 6 PM.
&&
GRUBLocal storm report, Jan 17, 7:29 PM PST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
729 PM PST TUE JAN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM NON-TSTM WND GST BELLINGHAM 48.74N 122.47W
01/17/2017 M59.00 MPH WHATCOM WA MESONET
0642 PM HIGH SUST WINDS BELLINGHAM 48.74N 122.47W
01/17/2017 M41.00 MPH WHATCOM WA MESONET
GUST 62 MPH
&&
WWW.WEATHER.GOVThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 4:15 PM PST | Areal Flood Advisory | SEW | King, Kitsap, Mason, Pierce, Snohomish, Thurston | 18 hr |
| Jan 17, 6:25 PM PST | High Wind Warning | SEW | San Juan | 17 hr |
| Jan 18, 2:31 PM PST | Small Craft Advisory | SEW | 5 days |
Nearby
River Flood Warnings in Washington, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.